MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number PROCEDURE KIT
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The disposable set was not available to be returned for investigation; however, upon reviewing the photograph provided by the user we were able to confirm that there were kinks in the tubing.Without evaluating the sample, it is difficult to determine what caused the kinks.The library/retain sample for this part number/lot number was inspected and no kinks were observed.The manufacturing batch records for this lot number were also reviewed and no anomalies were found.A review of complaints for the past year indicated no additional reports of this nature; this appears to be an isolated incident.All finished disposable sets are 100% visually inspected.It was reported that the case was completed successfully with the implicated set; there was no harm to the patient.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Belmont's clinical specialist received a complaint from the user facility and relayed the following report: "during the case on (b)(6) 2020, a continuous hi-pressure alarm was received during the case.Greg checked the tubing between the belmont hypothermia pump and the patient without finding a kink.He said the pressure was around 170 mmhg, so i had him check the tubing between the 4.4-liter canister and the top of the machine.He found some kinks, after applying pressure to the kinks to round them out, the alarms quit.The case was finished without incident.".

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica, ma
MDR Report Key10121863
Report Number1219702-2020-00045
Device Sequence Number16875113
Product Code LGZ
UDI-Device Identifier10896128002456
UDI-Public10896128002456
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberPROCEDURE KIT
Device Catalogue Number902-00045
Device Lot Number2020-03 17
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2020
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1